MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30015W
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure two resolute onyx des were used to treat a lesion.There was no damage noted to the packaging.There was no issue removing the devices from the hoop.The devices were inspected with no issues.The lesion was pre dilated.Resistance was not encountered and excessive force was not used.It was reported that the balloon burst at 12 atm during stent deployment.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Additional information: during a procedure two resolute onyx des were used to treat the mid lad lesion with 85% stenosis.Negative prep was performed on the device prior to use with no issues noted.The lesion was pre dilated.Resistance was not encountered and excessive force was not used.The issue occurred on the first inflation.The device was not moved or repositioned in the lesion while inflated.There was no damage noted to the leur, catheter or balloon device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: two devices were returned for evaluation.Device 1 the first device returned with the balloon folds expanded.The stent had been deployed.No burst was identified on the balloon.A 0.014¿ 300cm straight-tip guidewire was frontloaded and backloaded through the lumen with no issues noted.No damage was noted to the remainder of the device.The second device returned with the balloon folds expanded.No burst was identified on the balloon.The stent had been deployed.A 0.014¿ 300cm straight-tip guidewire was frontloaded and backloaded through the lumen with no issues noted.No damage was noted to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10769378
Report Number9612164-2020-04180
Device Sequence Number1126993
Product Code NIQ
UDI-Device Identifier00643169602502
UDI-Public00643169602502
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Model NumberRONYX30015W
Device Catalogue NumberRONYX30015W
Device Lot Number0010213953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer11/06/2020
01/25/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date12/01/2020
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1